Numerical Solution of Bifurcation Problems for Ordinary Differential Equations.
Numerische Mathematik, Tome 28 (1977), pp. 171-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132481,
author = {W.F. Langford},
title = {Numerical {Solution} of {Bifurcation} {Problems} for {Ordinary} {Differential} {Equations.}},
journal = {Numerische Mathematik},
pages = {171--190},
year = {1977},
volume = {28},
zbl = {0344.65042},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132481/}
}
W.F. Langford. Numerical Solution of Bifurcation Problems for Ordinary Differential Equations.. Numerische Mathematik, Tome 28 (1977), pp. 171-190. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132481/